# SDR QXEA2020070900203

- Difficulty date: July 8, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 8,274 hours, 4,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99041237
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 PHOTOLUMINESCENT STRIPS JUST OPPOSITE MAIN CABIN DOOR FADED AND CRACKED TOP COVERS. LISTED AS ITEMS B 10, AND C 20 IN E175 AIPC 33-50-21.  REPLACED.
